... the same time, Medicare is cutting back on the amount of payment it allows. Can anyone provide additional info on this situation?
26 Jul 2010
Yes, that is correct.
Sanofi-Aventis signed settlement agreements in April, 2010 with Teva, APP, Sandoz, Hospira, and Sun Pharmaceuticals requiring the companies to stop selling unauthorized generic oxaliplatin products from June 30, 2010 to August 9, 2012.
Sanofi-Aventis has Eloxatin (oxaliplatin) 5 mg/mL available in 10 mL , 20ml and 40ml vials.
- Oxaliplatin Information for Consumers
- Oxaliplatin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Oxaliplatin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have read an article that says Avastin actually hastens the growth of a tumor for a patient with advanced colorectal cancer. Is this true?
1 answer • 21 Sep 2009
I have peripheral neuropathy as a result of chemo therapy for colon cancer. I was prescribed Neurontin (300mg X 3) by my oncologist. I cut back to 2 ...
2 answers • 2 Jan 2013
... still have neuropathy in my toes.I have trouble wearing socks and shoes. Any ideas?
2 answers • 19 Jan 2013
My husband has been on avastin for 6 months(12 treatments starting in Nov. 2012) and his bp has been high throughout and even higher recently. He ...
3 answers • 31 May 2013
Just over three years after having Oxaliplatin for colon cancer I had a seizure due to no phosphate?
... in my body.No reason as yet has been found why this has happened is this something that others have experienced please?I am a fit person and this ...
0 answers • 3 Oct 2014